Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (48) (Citation History)
· Refereed Citations to the Article
· Reads History
·
· Translate This Page
Title:
Periodicity in the redshift intervals for double galaxies
Authors:
Tifft, W. G.
Affiliation:
AA(Osservatorio Astronomico Universitario, Bologna, Italy)
Publication:
Astrophysical Journal, Part 1, vol. 236, Feb. 15, 1980, p. 70-74. (ApJ Homepage)
Publication Date:
02/1980
Category:
Astrophysics
Origin:
STI
NASA/STI Keywords:
Galactic Clusters, Periodic Variations, Red Shift, Astronomical Catalogs, Signal Analysis, Statistical Distributions
Comment:
A&AA ID. AAA027.158.016
DOI:
10.1086/157719
Bibliographic Code:
1980ApJ...236...70T

Abstract

Radio and optical redshifts from Peterson for double galaxies are shown to contain a strong periodicity in the redshift intervals.

Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)

  New!

Find Similar Abstracts:

Use: Authors
Title
Keywords (in text query field)
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints